MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161006
Medical Device Problem Codes Defective Alarm (1014); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
Hamilton medical ag received the following event description: "during patient use, the ventilator generated a continuous non-silenceable alarm and was reported as failed.The patient was manually ventilated while a replacement ventilator was deployed.The faulty unit continued to emit a persistent alarm tone even after removal from the patient.Error codes: 'technical event: 246005", followed by tf 485001, tf 431001, tf 446029; 'ventilation cancelled'" no health consequences or impact.The case has not been reviewed yet by hamilton medical ag.Therefore the failure description could not be confirmed yet.
 
Additional Manufacturer Narrative
Hamilton medical ag ref nr: (b)(4).
 
Additional Manufacturer Narrative
Investigation outcome: this complaint is duplicate of our reference nr: (b)(4), fda mfr report nr: (b)(4).Therefore, this case is considered as closed.It was reported that during "dta" workshop initial performance testing in service software, the ventilator passed all tests up to page 2104 (pneumatics 2 / blower flow).At that point, the test sequence was interrupted when technical fault 444005 (shut down failed) appeared, followed by safety ventilation 346049 (watch dog failed snd_sound).These technical errors were not evidenced from review of device logs; however, tf 444004 (voltage out of tolerance) was indicated; suggesting power instability.It was additionally reported that during patient use (prior to sending in the device for service), the device generated a continuous alarm that could not be silenced and was reported as failed.The patient was manually ventilated while a replacement device was deployed.The faulty device continued to emit persistent audible alarming even after removal from the patient.Technical errors: 246005 (alarm monitor defect), 485001 (ambient failure detected), 431001 (blower fault), 446029 (ambient failure detected).There was no of harm to patient, user or third party, nor a treatment in delay.No interruption of ventilation or medical intervention was reported.Clarification requested on reported event.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz
Manufacturer Contact
christof müller
via crusch 8
bonaduz 
MDR Report Key24130954
Report Number3001421318-2026-00031
Device Sequence Number5371074
Product Code CBK
UDI-Device Identifier07630002801850
UDI-Public(01)07630002801850(11)200603(240)161006
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number161006
Device Catalogue Number161006
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer04/10/2026
Initial Report FDA Received Date01/21/2026
Supplement Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/03/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown